Pacific Journal of Mathematics

On normal numbers.

Wolfgang M. Schmidt

Article information

Source
Pacific J. Math. Volume 10, Number 2 (1960), 661-672.

Dates
First available: 14 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1103038420

Zentralblatt MATH identifier
0093.05401

Mathematical Reviews number (MathSciNet)
MR0117212

Subjects
Primary: 10.00

Citation

Schmidt, Wolfgang M. On normal numbers. Pacific Journal of Mathematics 10 (1960), no. 2, 661--672. http://projecteuclid.org/euclid.pjm/1103038420.


Export citation

References

  • [1] A. S. Besicovitch, The asymptotic distribution of numerals in the decimal representation of squares of natural numbers, Math. Zeit. 39 (1934), 146-156.
  • [2] J. W. S. Cassels, Some metrical theorems in Diophantine approximationHI, Proc. Camb. Phil. Soc. 46 (1951), 219-225.
  • [3] J. W. S. Cassels, On a paper of Niven and Zuckerman, Pacific J. Math, 2 (1952), 555-557.
  • [4] H. Hasse, Vorlesungen ber Zahlentheorie, Springer Grundlehren LIX (1950).
  • [5] J. F. Koksma, Diophantische Approximationen, Ergebnisse der Math. u. ihrer Grenz- gebiete 4, 4 (1936).
  • [6] I. Niven, Irrationalnumbers, The Carus Math. Monographs 11 (1956).
  • [7] I. Niven and H. S. Zuckerman, On the definition of normal numbers, Pacific J. Math. 1 (1951), 103-110.
  • [8] D. D. Wall, Normal numbers, Ph. D. thesis (1949), University of California, Berkeley.